RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 7, Pages 22–27 (Mi ivm7694)  

New series of weakly implicative selector sets

A. N. Dyogtev

Chair of Algebra and Mathematical Logic, Tyumen State University, Tyumen, Russia

Abstract: In this paper we specify classes of weakly implicative selector sets and describe their interconnections for the case when the number of variables $n$ does exceed $3$ (see A. N. Dyogtev and D. I. Ivanov, “Weakly implicative selector sets of dimension $3$”, Diskretn. Matem., 11 (3), 126–132 (1999)).

Keywords: partial recursive functions, implicative selector sets.

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:7, 17–22

Bibliographic databases:

UDC: 510.5
Received: 12.03.2010

Citation: A. N. Dyogtev, “New series of weakly implicative selector sets”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 7, 22–27; Russian Math. (Iz. VUZ), 55:7 (2011), 17–22

Citation in format AMSBIB
\Bibitem{Deg11}
\by A.~N.~Dyogtev
\paper New series of weakly implicative selector sets
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 7
\pages 22--27
\mathnet{http://mi.mathnet.ru/ivm7694}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2931713}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 7
\pages 17--22
\crossref{https://doi.org/10.3103/S1066369X11070036}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80051694773}


Linking options:
  • http://mi.mathnet.ru/eng/ivm7694
  • http://mi.mathnet.ru/eng/ivm/y2011/i7/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:164
    Full text:38
    References:28
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020